Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Diabetic and blood pressure patient. Getting pain in groin area. Have lump above bellybutton. Any solution?

I am having contineous pains on my groins.This gets worse after having sex.This pain goes on for a long time.I also have a lump above my belybutton.This comes and goes.Its severely painful when it comes.The pain goes round to my back on the kidneys.I am 59 years old. Blood pressure patient for over 20years and diabetic for almost 2 years.Please help.
Asked On : Wed, 9 May 2012
Answers:  1 Views:  53
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diabetologist 's  Response

You're a Diabetic and hypertensive.
You're having pain over the groin region that to following sex.
You're having a swelling above your umbilicus. The swelling is not persistent in that area rather it comes and goes.
The history suggest that it may be any midline hernias like the Epigastric hernia or umbilical hernia.
Pain may be associated with the hernia.
Abdominal examination and Ultrasound of the abdomen can help to find the cause of the problems.
Answered: Wed, 8 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor